# SDR USAA2012103100002

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 62,292 hours, 41,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAT 12C EMERGENCY EXIT DISPLAY ON SEAT BROKEN.  MAINTENANCE REPLACED LENS ASSEMBLY.  OK FOR SERVICE.  TEST OK.  REF AMM 33-51-12.
